Lancaster EPrints

A Monte Carlo Study of the Phillips Curve

Peel, David and Holden, K. (1975) A Monte Carlo Study of the Phillips Curve. Oxford Bulletin of Economics and Statistics, 37 (2). pp. 155-158. ISSN 0305-9049

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Oxford Bulletin of Economics and Statistics
Subjects: H Social Sciences > HB Economic Theory
Departments: Lancaster University Management School > Economics
ID Code: 55907
Deposited By: ep_importer_pure
Deposited On: 13 Jul 2012 15:03
Refereed?: Yes
Published?: Published
Last Modified: 09 Apr 2014 23:49
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/55907

Actions (login required)

View Item